Jurnal Pendidikan Matematika

Jurnal Pendidikan Matematika (p-ISSN: 1978-0044; e-ISSN: 2549-1040) is scientific, peer-reviewed and open access journal managed and published by Department of Master Program on Mathematics Education, Faculty of Teacher Training and Education, Sriwijaya University, Palembang, Indonesia, biannually on January and July. It has been INDEXED by DOAJ since July 2017.

This Journal receives scientific papers from both the result of research and theoretical study of mathematics (for experts of mathematics education) that has never been published anywhere. In 2015, Jurnal Pendidikan Matematika has registered as a CrossRef member. Therefore, all published articles will have unique Digital Object Identifier (DOI) number.

Please read this guideline carefully and download the JPM Template. Every manuscript sent to the editorial office of Jurnal Pendidikan Matematika ought to follow the writing guidelines. If the manuscript does not meet the author guidelines or written in a different format, the article will BE REJECTED. Only submitted manuscript that meets Jurnal Pendidikan Matematika format will be processed further.

Announcements

 

JPM Call for Manuscript 2018-2019

 

We invite you to submit your manuscript to Jurnal Pendidikan Matematika. The manuscript is published in the six-monthly journal (January and July). Manuscripts submission deadlines:

Vol. 12 No.2, July 2018, submission deadline: 24 April 2018
Vol. 13 No.1, January 2019, submission deadline: 24 October 2018
Vol. 13 No.2, July 2019, submission deadline: 24 April 2018

JPM receives scientific papers from both the result of research and theoretical study of mathematics (for experts of mathematics education) that has never been published anywhere. Please contact elikakurniadi@yahoo.co.id for more information.

 
Posted: 2016-06-21
 
More Announcements...